# SDR SWAA2022022266394

- Difficulty date: February 1, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 50,724 hours, 25,358 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FCB BS536 S-26R WL153. ACCOMPLISHED EWIS PROTECTION WITHIN THE REPAIR AREA AT BS 536 S-26R WL153 IAW AMM 20-60-07-913-801.  FABRICATED,  LOCATED,  AND DRILLED HAT SECTION SPLICE  IAW SRM 53-00-03-2R-1 REPAIR 1. LOCATED AND DRILLED REPLACEMENT SECTION AND APPLIED CHEMICAL CONVERSION COATING IAW SRM 53-00-03-2R-1 REPAIR 1. FABRICATED, LOCATED, AND DRILLED HAT SECTION SPLICE FROM EXTRUSION IAW SRM 53-00-03-2R-1 REPAIR 1. LOCATED AND DRILLED REPLACEMENT SECTION AND APPLIED CHEMICAL CONVERSION COATING IAW SRM 53-00-03-2R-1 REPAIR 1. INSTALLED REPAIR PARTS IAW SRM 53-00-03-2R-1; REPAIR 1.
